MAUDE Adverse Event Report: INFUTRONIX, LLC NIMBUS II PAINPRO AMBULATORY INFUSION PUMP; NIMBUS II PLUS AMBULATORY INFUSION PUMP

INFUTRONIX, LLC NIMBUS II PAINPRO AMBULATORY INFUSION PUMP; NIMBUS II PLUS AMBULATORY INFUSION PUMP
Model Number NIMBUS II PAINPRO
Medical Device Problem Code Problem with Software Installation (3013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of product complaint history confirmed there are no other complaints associated with this device.Review of the dhr confirmed this device passed all previous tests and inspections.Upon review there is indication in the dhr the pump was loaded with the unreleased version of the customer's library, confirming the reported event by the end user.The device has been evaluated to confirm the issue of the incorrect library configuration.There has been a capa opened to further investigate this complaint type.
 
Event or Problem Description
On 10/15/2021 vann griffin of infutronix solutions was notified by richard sapienza.Cardinal health reported that the pump had the incorrect library configuration duke v4 instead of duke v3.Medication n/a.No patient involved.No patient was harmed.Device is being returned.

Brand Name
NIMBUS II PAINPRO AMBULATORY INFUSION PUMP
Common Device Name
NIMBUS II PLUS AMBULATORY INFUSION PUMP
Manufacturer (Section D)
INFUTRONIX, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
INFUTRONIX LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick 01760
MDR Report Key19101394
Report Number3011581906-2024-00508
Device Sequence Number15271009
Product Code FRN
UDI-Device Identifier00817170020086
UDI-Public00817170020086
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K153193
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberNIMBUS II PAINPRO
Device Catalogue NumberNIMBUS II PAINPRO
Device Lot Number2009231440
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2021
Initial Report FDA Received Date04/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown